CaltechAUTHORS
  A Caltech Library Service

Impulse approximation

Belinfante, Johan G. (1962) Impulse approximation. Physical Review, 128 (5). pp. 2403-2406. ISSN 0031-899X. http://resolver.caltech.edu/CaltechAUTHORS:BELpr62

[img]
Preview
PDF
See Usage Policy.

647Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:BELpr62

Abstract

The impulse approximation is discussed and simple applications are made to two problems of current interest, the determination of the ωNN coupling constant and the Regge pole predictions for high-energy scattering.


Item Type:Article
Additional Information:©1962 The American Physical Society. Received 10 July 1962. I wish to thank Professor M. Gell-Mann for explaining many points in connection with Regge poles, and Dr. B.C. Unal for numerous discussions. During the time this work was done, the author was supported by a National Science Foundation Postdoctoral Fellowship.
Record Number:CaltechAUTHORS:BELpr62
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:BELpr62
Alternative URL:http://dx.doi.org/10.1103/PhysRev.128.2403
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:6347
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:04 Dec 2006
Last Modified:26 Dec 2012 09:20

Repository Staff Only: item control page